# SDR UHLA2011050600466

- Difficulty date: May 6, 2011
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 17,437 hours, 10,691 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 10 CRACKED.   RIB R & R IAW ETD2011-170-05193, SRM 51-40-02, 51-43-01, AND 51-43-02.  MAJOR REPAIR.
